# SDR DL72S960029

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Corrosion
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GEAR CHANGE THE NR 2 FLAP INBD TRACK SUPPORT FITTING WAS FOUND CORRODED ON THE OUTER FACE.  THIS FITTING WAS REPAIRED PER M/M 57-42-0 FIG 805, DAMAGE WAS WITHIN LIMITS FOR THIS REPAIR.
